# SDR AALA202104269004

- Difficulty date: April 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 53,254 hours, 33,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT DOOR R2 EMERGENCY ACCUMULATOR PRESSURE LOW AT 1200PSI. SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00.
